# SDR DALA14023430964

- Difficulty date: April 13, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 62,865 hours, 46,639 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON COUNTERSINK OF FUEL TANK ACCESS PANEL 1311C.  CORROSION REMOVED IAW SRM 51-22-2A AND FOUND OUT OF LIMITS IAW SRM 51-22-2A.  ACCESS PANEL WAS REPLACED AND REPLACED.
